# SDR REXA2013060401064

- Difficulty date: June 4, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 20,020 hours, 17,371 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT LIFTOFF, TAT PROBE HEAT, RT AOA HEAT, RT STATIC HEAT , RT PITOT HEAT CAUTION ALL CAME ON.  RAN QRH TO NO AVAIL, R & R HEATER AIR DATA SENSOR HEATER COMTROL IAW 30-31-15. OPS CHECK GOOD.
